# SDR ASAA2013073095707

- Difficulty date: July 30, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 24,380 hours, 7,704 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250275060
- Condition: Broken
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 FIRE TEST FAILS FAULT LIGHT ILLUMINATED AND FIRE HANDLE DOES NOT ILLUMINATE.  ACFT GROUNDED.  IAW WDM 26-11-11-FOUND BROKEN RING TERMINAL ON MW0325 WIRE HARNESS AT M1760 RT ENGINE CORE DETECTOR.  REPLACED RING TERMINAL IAW SWPM 20-30-11 AND PERFORMED OPS TEST OF ENGINE FIRE DETECTION SYS, MM 26-11-00-710-801.  OPS NORMAL.
